# SDR USAA2012082000007

- Difficulty date: August 18, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 36,080 hours, 21,052 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 60592101
- Part serial: 21911231
- Condition: Low Pressure
- Location: Evac Slide
- Part time: 28,467 hours, 16,056 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CIDS CAUTION LIGHT FOR LEFT WING SLIDE RESERVOIR PRESSURE LOW.  MAINTENANCE REMOVED AND REPLACED LEFT WING SLIDE RESERVOIR BOTTLE IAW AIRBUS MAINTENANCE MANUAL 25-62-46-400-001-A.
